ANR SAT

 Structures supérieures en Algèbre et Topologie

Publications


Publications

vir
J. Bellier-Millès, Complex manifolds as families of homotopy algebras, Rendiconti del Seminario Matematico della Università di Padova, Lien
vir D. Calaque, T. Willwacher, Triviality of the higher formality theorem, Proceedings of the AMS 143 (2015), 5181-5193.
vir D. Calaque, Lagrangian structures on mapping stacks and semi-classical TFTs, in Stacks and Categories in Geometry, Topology, and Algebra, 1-23, Contemp. Math., 643, Amer. Math. Soc., (2015).
vir D. Calaque, F. Naef, A trace formula for the quantization of coadjoint orbits, Int. Math. Res. Not. IMRN (2015), no. 21, 11236-11252.
vir D. Calaque, T. Pantev, B. Toen, M. Vaquie, G. Vezzosi, Shifted Poisson Structures and Deformation Quantization, (juin 2015), à paraître dans Journal of Topology, 140 pages, arXiv:1506.03699

D. Calaque, Shifted cotangent stacks are shifted symplectic, (décembre 2016), à paraitre dans les Annales de la Faculté des Sciences de Toulouse, 15 pages, arXiv:1612.08101
vir C. Cazanave, appendice de l'article de B. Farb et J. Wolfson, Topology and arithmetic of resultants, II: the resultant = 1 hypersurface, (juillet 2015), à paraître dans Algebraic Geometry, 4 pages , arXiv: 1507.01283
vir B. Le Grignou, From homotopy operads to infinity-operads, (décembre 2014), à paraître dans Journal of Noncommutative Geometry, 36 pages, arXiv:1412.4968
C. Dupont, B. Vallette, Brown's moduli spaces of curves and the gravity operad, (septembre 2015), à paraître dans Geometry & Topology, 26 pages, arXiv:1509.08840
V. Dotsenko, S. Shadrin, B. Vallette, PreLie deformation theory, Moscow Mathematical Journal, Volume 16, Issue 3 (2016) 505-543.
V. Dotsenko, S. Shadrin, B. Vallette, Givental Action and Trivialisation of Circle Action, Journal de l’École polytechnique – Mathématiques, 2 (2015), 213-246.
V. Dotsenko, S. Shadrin, B. Vallette, De Rham cohomology and homotopy Frobenius manifolds, Journal of the European Mathematical Society, Volume 17, Issue 2 (2015), 535-547.

Prépublications

vir D. Calaque, C. Scheimbauer, A note on the (infinity,n)-category of cobordisms, (septembre 2015), 74 pages, arXiv:1509.08906
vir V. Dotsenko, S. Shadrin, B. Vallette, Noncommutative Mbar_0,n, (octobre 2015), 60 pages, arXiv:1510.03261
vir M. Dehling, B. Vallette, Symmetric homotopy theory for operads, (mars 2015), 40 pages, arXiv:1503.02701
vir B. Vallette, Homotopy theory of homotopy algebras, (novembre 2014), 32 pages, arXiv:1411.5533

Thèses

B. Le Grignou, Théories homotopiques des algèbres unitaires et des opérades, thèse soutenue à l'université Nice Sophia Antipolis le 14 septembre 2016. PDF 
D. Lejay, Algèbres à factorisation et topos supérieurs exponentiables, thèse soutenue à l'université Pierre et Marie Curie (Paris 6) le 23 septembre 2016. PDF 

Retour à la page principale

Dernière mise à jour : 13 mars 2017.